I got stiff muscles in my hands and had a restless feeling in them after taking 40 mg once a day for two weeks.. Besides that it really helped my mood. Please help!
Hi, Shana! Yes, let your doctor know that you're having this side effect. It might help you to adjust to the medication if you took a 20mg dose for a week or two. On the other hand, I had the same exact effect when I started Latuda and it went away altogether in about 3 - 3 1/2 weeks.
Let your doctor decide for you unless it's unbearable.
Best wishes, WCV
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2012 • 1 answer
Posted 30 Dec 2012 • 2 answers
Posted 7 Jul 2013 • 2 answers
Posted 29 Oct 2014 • 2 answers
Posted 21 May 2016 • 4 answers